U.S. doctors online nowAsk doctors free
San Antonio, TX
A 41-year-old male asked:

feel great. heart checks out, no resp infections. noticed o2 saturation drops to 89 at night. have sleep apnea. this the cause? daytime is 94-95

3 doctor answers5 doctors weighed in
Dr. Bac Nguyen
Family Medicine 23 years experience
You are/were smoker?: Sleep apnea can cause drop in oxygern during the night, but should be relatively normal during day (because you are breathing normally during day). Are you or were you a smoker? Copd/chronic obstructive pulmonary disease can be cause of low o2 saturation. So, i would check with doc to find out why. A cpap/bipap is recommended for sleep apnea. I am glad your heart checked out ok. Good luck.
Dr. Mark Birnbach
Cosmetic Dentistry 48 years experience
Sleep apnea: Sleep apnea is defined as stopping breathing for at least 10 seconds and having blood oxygen levels drop below 90%. If you know you have sleep apnea, why haven't you been advised about either CPAP or custom dental device to open the airways to allow proper oxygenation? Please discuss this with your md asap!. You are at risk for heart attack, stroke, high blood pressure, diabetes and more.
Dr. Paul Grin
Pain Management 36 years experience
Sleep specialist: Most people who have sleep apnea don't know they have it because it only occurs during sleep. During the day your SatO2 is normal. Only a sleep study in a sleep laboratory or a home can show definitively that sleep apnea is present or not. See a sleep specialist for consultation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 43-year-old member asked:

Is it safe to take herbal sleep aids while pregnant or nursing?

3 doctor answers7 doctors weighed in
Dr. Samir Shakfeh
Obstetrics and Gynecology 62 years experience
No: Acog recommend against taking any herbs safety is not well established.
A 37-year-old member asked:

Is vibramycin (doxycycline) effective for respiratory infections?

1 doctor answer2 doctors weighed in
Dr. Joel Gallant
Infectious Disease 36 years experience
Generally not: Most respiratory infections are caused by viruses and should not be treated with antibiotics. Vibramycin (doxycycline) will treat some bacterial infections.
Rexburg, ID
A 47-year-old female asked:

Can pristiq, (desvenlafaxine) Buspar or klonopin affect your heart or kidneys?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Pristiq (desvenlafaxine): At therapeutic doses, should be safe.
A 25-year-old member asked:

Can bronchitis and an upper respiratory tract infection elevate liver function?

1 doctor answer2 doctors weighed in
Dr. Nela Cordero
Pediatrics 54 years experience
AURI: Auri is respiratory tract infection and bronchitis, elevation of liver enzymes and functions involve the GI tract or system.
Saint Cloud, FL
A 30-year-old male asked:

If I had a seizure 14 years ago in my sleep with my eyes just rolling no convulsions what kind would that be all my records were lost?

2 doctor answers3 doctors weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Back off: Jeff - please find yourself a good doctor to talk to face to face. Do not keep sending the same questions. Set your mind at ease and resolve your conflicts. That will be the only way to resolve your concerns!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.